# SDR UPS01436168

- Difficulty date: June 22, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Malfunctioned
- Location: Emergency Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A UPPER DECK EMERGENCY ESCAPE DOOR HANDLE INTERMITTENTLY DOES NOT STOW ONCE OPENED, THIS DOES NOT LET THE DOOR OPEN NORMALLY.  THE EXTERIOR HANDLE JAMS INTO DOOR SILL.  OPS CHECKED DOOR PER MM 52-130 PG 9, CHECKS GOOD.
